Post # 1
I’ve been taking Ortho TriCylclen Lo for about five months now. I’ve noticed that the past few months though, before I’m even to the fourth week my period is starting. The last to months it was two days before the fourth week started and this month I’m just halfway through the third week and it seems as though it’s back.
I’m taking all my pills on time and when I should be every single day. I’m not missing anything but I can’t understand why, when I’m still taking hormones my body is still insising to not have a rhythym. Is this normal? Because this is getting frustrating.
Post # 3
More then likely it’s not your full period but it is “spotting”…which can be as heavy as a normal period and is a common side effect of BC. I’ve been on Ortho TriCyclen since I was 16 and, like clockwork, I spot pretty heavy around my thrid week. It fluctuates on the exact start and length it’ll last but nevertheless… Do you still have bleeding at the time you “normal” period should start?
Post # 4
I think you should call the doctor. It’s probably spotting, but definitely have a good conversation about it with them. I got pregnant taking ortho tri cyclin lo perfectly (same time, every day, didn’t miss a pill), so now I am hyper aware of when things are “off”. I’m afraid i’ll ovulate again when I shouldn’t if things are off!
Post # 5
This happens to me almost every month on my pill (Femcon) and its so annoying! But yes, it is normal for the most part (my doctor said its fine but you still might want to talk to yours just in case)
Post # 6
If you are spotting that badly and that consistently, I’d talk to your doctor about getting on a different BC pill. There are a TON of different pills and I’m sure you and your doctor can find one that won’t cause you to have to deal with spotting every month. I’ve never spotted with mine – I take Cryselle.
Post # 7
I’ve never spotted with mine. I would call the doctor and see if you can’t try something else.
Post # 8
I would think by 5 months you should have regulated more than that. If you can talk to your Dr. and try a new pill.
Post # 9
Really that’s spotting? I get the whole feeling like it’s cramps and bloating, etc. And it lasts all the way through my last week of pills. I’ll call my dr but luckily me and my Fiance have been using condoms the past few weeks since I’m taking antibiotics for an ear infection. So I should be good. All the symptoms seem to be ok besides that so I thought it was weird.